Alert archive / Mississippi / Flash Flood Warnings in 2003
Flash Flood Warning 31, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 6, 2003, 5:17 PM CDT for 4 counties in Mississippi; 4 parishes in Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2003, 5:17 PM CDT (22:17 UTC)
- Expired
- Apr 6, 2003, 9:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties East Carroll Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS, Warren County, MS, Yazoo County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 758 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 062220
FFWJAN
LAC035-067-083-123-MSC055-125-149-163-070215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT SUN APR 6 2003
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MOREHOUSE PARISH IN NORTHEAST LOUISIANA
WEST CARROLL PARISH IN NORTHEAST LOUISIANA
EAST CARROLL PARISH IN NORTHEAST LOUISIANA
RICHLAND PARISH IN NORTHEAST LOUISIANA
WARREN COUNTY IN WEST CENTRAL MISSISSIPPI
SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI
ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI
YAZOO COUNTY IN CENTRAL MISSISSIPPI
* UNTIL 915 PM CDT
* AT 517 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM ANGUILLA TO 25 MILES
SOUTHWEST OF START...OR FROM 9 MILES NORTHEAST OF ROLLING FORK TO
12 MILES SOUTHWEST OF BROWNSVILLE-BAWCOMVILLE...MOVING EAST AT 25
MPH.
MUCH OF THIS AREA HAS ALREADY RECEIVED 2 TO 4 INCHES OF RAINFALL AND
LOCALIZED FLOODING FROM EARLIER STORMS. ANOTHER 1 TO 3 INCHES OF
RAIN IS LIKELY AS THE NEXT LINE OF STORMS MOVES THROUGH OVER THE
NEXT COUPLE OF HOURS. FLOODING OF STREETS...LOW LYING
AREAS...DRAINAGE DITCHES...AND LOCAL STREAMS AND CREEKS IS LIKELY
INTO THIS EVENING.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. YOUR
VEHICLE CAN EASILY BE SWEPT AWAY BY RISING WATERS.
LAT...LON 3302 9093 3300 9140 3269 9190 3254 9195
3232 9200 3245 9153 3255 9145 3257 9125
3252 9100 3245 9092 3243 9069 3268 9032
3287 9002 3292 9022 3292 9065
$$
CRAVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 3:00 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 6, 3:00 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT SUN APR 6 2003 BUSY AFTERNOON IN CENTRAL MISSISSIPPI AS SUPER CELLS CONTINUE TO TRACK TO THE EAST ACROSS THE AREA. THERE HAVE BEEN NUMEROUS REPORTS OF LARGE HAIL...SEVERE WINDS AND FLOODING WITH THESE STORMS. THE CURRENT SUPER CELLS WILL LIKELY EXIT THE CWA BEFORE THE AFTERNOON ENDS BUT RUC ANALYSIS HAS THE MAIN SPEED MAX OVER NORTHEAST TEXAS APPROACHING THE AREA. UPSTREAM PROFILERS SHOW THE LOW LEVEL JET INCREASING AS WELL. SURFACE TEMPERATURES ACROSS SOUTHERN LOUISIANA AND SOUTHERN MISSISSIPPI ARE IN THE LOWER 80S WITH DEW PTS IN THE UPPER 60S WHICH SHOULD ALSO HELP FUEL LATER DEVELOPMENT. SATELLITE IMAGERY SHOWS TWO ADDITIONAL LINES OF THUNDERSTORMS FORMING OVER EAST TEXAS ALONG AND AHEAD OF THE COLD FRONT THAT WILL LIKELY AFFECT OUR AREA LATER TONIGHT. THE SURFACE LOW ASSOCIATED WITH THE COLD FRONT WILL MOVE TO THE NORTHEAST FROM CENTRAL OKLAHOMA TO CENTRAL OHIO BY NOON MONDAY BEFORE SHIFTING EAST. THE COLD FRONT WILL MOVE INTO THE DELTA REGION BY MORNING BUT SLOW AND STALL NEAR THE NATCHEZ TRACE MONDAY AFTERNOON. IN ADDITION TO MORE SEVERE THUNDERSTORMS ACROSS THE AREA TONIGHT...DAYTIME HEATING WILL AID THE DEVELOPMENT OF SEVERE STORM DEVELOPMENT AGAIN MONDAY AFTERNOON ALONG AND SOUTH OF THE FRONT. A LOW PRESSURE CENTER WILL FORM ON THE FRONT OVER SOUTHEAST TEXAS MONDAY NIGHT AND RIDE TO THE NORTHEAST ALONG THE FRONT. THIS LOW WILL TRACK OVER OUR AREA TUESDAY FINALLY DRAGGING THE COLD FRONT SOUTH OF OUR AREA AND USHERING IN A MUCH COOLER AND DRIER AIRMASS WEDNESDAY. LONG RANGE MODELS STILL HAVE DIFFERENCES ON POSITION AND TIMING OF A CLOSED UPPER LOW JUST EAST OF OUR AREA WEDNESDAY NIGHT. THIS LOW WILL HOLD CLOUD COVER IN OVER MUCH OF THE AREA WEDNESDAY BEFORE IT SHIFTS TO THE EAST. HIGH PRESSURE SURFACE AND ALOFT WILL BUILD OVER THE AREA FRIDAY THROUGH SUNDAY PROVIDING WARM AND DRY WEATHER. PRELIMINARY NUMBERS... JAN 065/079/057/069/042 7372- MEI 065/079/059/069/043 7572- .JAN... AR...NONE. LA...NONE. MS...NONE. 22
Hazardous weather outlook, Apr 6, 3:17 PM CDT, 2 hours before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 071200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 317 PM CDT SUN APR 06 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... STRONG THUNDERSTORMS CONTINUE TO MOVE THROUGH PORTIONS OF CENTRAL AND EAST MISSISSIPPI. THE STORMS HAVE PRODUCED HAIL TO THE SIZE OF GOLF BALLS...WINDS IN EXCESS OF 60 MPH...AND TORRENTIAL RAINFALL. IN ADDITION...THERE HAVE BEEN NUMEROUS REPORTS OF DAMAGE WITH THE PASSAGE OF THESE STORMS. FURTHERMORE...ANOTHER LINE OF STRONG THUNDERSTORMS IS DEVELOPING ACROSS PORTIONS OF ARKANSAS...LOUISIANA AND TEXAS. THIS LINE WILL CONTINUE TO MOVE EASTWARD THROUGH THE LOWER MISSISSIPPI RIVER VALLEY. ATMOSPHERIC CONDITIONS WILL AGAIN BE RIPE FOR NUMEROUS STRONG AND SEVERE THUNDERSTORMS. THE RISKS ASSOCIATED WITH THESE STORMS WILL BE LARGE HAIL...TO THE SIZE OF GOLF BALLS OR LARGER...GUSTY WINDS IN EXCESS OF 60 MPH...TORRENTIAL RAINFALL AND ISOLATED TORNADOES. THE THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA OVERNIGHT...HOWEVER A COLD FRONT IS EXPECTED TO REMAIN ACROSS THE REGION. STRONG STORMS MAY AGAIN BE POSSIBLE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE PARKWAY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL TELEVISION OR RADIO STATION FOR UPDATES ON THIS DANGEROUS SEVERE WEATHER EPISODE. ...FLOODING... PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS THAT DEVELOP OVER NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AND MOST OF MISSISSIPPI THIS AFTERNOON AND TONIGHT. AREAS OF PONDING CAN BE EXPECTED ON ROADWAYS AND IN LOW LYING AREAS DURING AREAS OF HEAVY RAIN. AREAS OF FLOODING HAVE BEEN REPORTED WITH THE THUNDERSTORMS THAT HAVE AFFECTED THE REGION EARLIER THIS AFTERNOON. ADDITIONAL RAINFALL WILL AGGRAVATE THE ALREADY SATURATED SOIL CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... ...DAYS TWO AND THREE... A COLD FRONT WILL BECOME STALLED OVER THE REGION MONDAY NIGHT AND TUESDAY...WHILE A SURFACE LOW PRESSURE MOVES NORTHEAST OUT OF THE WESTERN GULF OF MEXICO. STRONG STORMS MAY BE POSSIBLE ON MONDAY NIGHT AND TUESDAY...PRIMARILY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE PARKWAY. IN ADDITION...A VERY MOIST AIRMASS WILL BE IN PLACE LENDING TO THE POTENTIAL FOR PERIODS OF HEAVY RAINFALL AREA WIDE. PONDING OF WATER ON ROADWAYS WILL BE POSSIBLE. ...DAYS FOUR THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL CONTINUE TO BE NEEDED THROUGH TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 6, 3:40 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0235 PM 8 W UNION MS 0.88 INCH HAIL
04/06/03 NEWTON NICKEL SIZE HAIL 2 INCHES
DEEP. REPORTED BY MS
STATE CHASE TEAM.
0230 PM 8 W UNION MS WIND DAMAGE
04/06/03 NEWTON OUTBUILDING DESTROYED AND
BLOWN ACROSS HIGHWAY 492.
NUMEROUS TREES DOWN.
REPORTED BY MS STATE
CHASE TEAM.
0317 PM MORTON MS 0.75 INCH HAIL
04/06/03 SCOTT PENNY SIZE HAIL REPORTED
1/2 MILE SOUTH OF I-20 BY
HAM RADIO OPERATOR.
0310 PM FANNIN MS FLOODING
04/06/03 RANKIN OUTBUILDINGS AND 5-8
HOMES FLOODED 1 MILE OFF
HIGHWAY 471. WATER 10-12
INCHES DEEP.
0327 PM COLLINSVILLE MS 1.25 INCH HAIL
04/06/03 LAUDERDALE HALF DOLLAR SIZE HAIL
REPORTED NEAR OKTIBBEHA
LAKE BY MS STATE CHASE
TEAM.
0335 PM 5 N MERIDIAN MS 1.75 INCH HAIL
04/06/03 LAUDERDALE GOLFBALL HAIL REPORTED BY
SKYWARN.Local storm report, Apr 6, 4:00 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0335 PM FOREST MS 0.75 INCH HAIL
04/06/03 SCOTT ALSO TORRENTIAL RAIN.
POWER OUT. REPORTED BY
SKYWARN.
1208 PM REDWOOD MS WIND DAMAGE
04/06/03 WARREN POSSIBLE TORNADO...50 X
100 FOOT SECTION OF
REDWOOD SCHOOL RIPPED
OFF. POWER POLES BLOWN
DOWN. SIGNIFICANT WIND
DAMAGE IN AREA.
0340 PM FOREST MS 0.75 INCH HAIL
04/06/03 SCOTT REPORTED BY FIRE
DEPARTMENT.
0338 PM MARION MS 1.00 INCH HAIL
04/06/03 LAUDERDALE REPORTED BY MS STATE
CHASE TEAM.
0345 PM 5 N MERIDIAN MS WIND DAMAGE
04/06/03 LAUDERDALE POSSIBLE TORNADO. TREES
BLOWN DOWN ONTO
APARTMENTS ALONG HIGHWAY
39 NORTH OF MERIDIAN.
REPORTED BY SKYWARN.
0335 PM CLINTON MS FLOODING
04/06/03 HINDS 2 FEET OF WATER IN
BASEMENT OF HOUSE. POND
OVERFLOWED AND FLOODED
HOUSE.
0316 PM COLLINSVILLE MS WIND DAMAGE
04/06/03 LAUDERDALE POSSIBLE TORNADO...TREES
DOWN AND ROOFS OFF AT
PHILLIPS GROCERY ON
HIGHWAY 19 NORTH OF
MERIDIAN.Local storm report, Apr 6, 4:06 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0320 PM JACKSON MS FLOODING
04/06/03 HINDS STREET FLOODING AND
FLOODING OF BRISTOL PARK
APARTMENTS. CREEK WEST
OF TAGALOO COLLEGE OUT OF
ITS BANKS. REPORTED BY
SKYWARN.
0340 PM SHUQUALAK MS 0.75 INCH HAIL
04/06/03 NOXUBEE REPORTED BY NOXUBEE
COUNTY SHERIFFS OFFICE.
35 MPH WIND GUST ALSO.Local storm report, Apr 6, 4:27 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0425 PM 4 N CHUNKY MS 1.00 INCH HAIL
04/06/03 NEWTON WIND GUSTS TO 70 MPH.
REPORTED BY MS STATE
CHASE TEAM.Local storm report, Apr 6, 4:28 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0425 PM 4 N CHUNKY MS 70 MPH WIND GUST
04/06/03 NEWTON REPORTED BY MS STATE
CHASE TEAM.Local storm report, Apr 6, 4:54 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0235 PM BRANDON MS WIND DAMAGE
04/06/03 RANKIN A FEW TREES DOWN IN
CROSSGATES. REPORTED BY
HAM RADIO SPOTTER.
0300 PM JACKSON MS URBAN FLOODING
04/06/03 HINDS ROAD FLOODING ON COUNTY
LINE ROAD JUST EAST OF
LIVINGSTON ROAD. DEPT 1-2
FEET. REPORTED BY HAM
RADIO SPOTTER.
0440 PM MERIDIAN MS 0.75 INCH HAIL
04/06/03 LAUDERDALE PENNY SIZE HAIL. REPORTED
BY HAM RADIO SPOTTER.The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 46 min |
| Apr 6, 10:15 AM CDT | Severe Thunderstorm Warning | JAN | Hinds | 45 min |
| Apr 6, 10:34 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 46 min |
| Apr 6, 10:48 AM CDT | Tornado Warning | JAN | Issaquena | 42 min |
| Apr 6, 10:54 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 61 min |
| Apr 6, 10:59 AM CDT | Flash Flood Warning | JAN | Issaquena | 2 hr |
| Apr 6, 11:17 AM CDT | Tornado Warning | JAN | Sharkey | 43 min |
| Apr 6, 11:19 AM CDT | Tornado Warning | JAN | Sharkey | 41 min |
| Apr 6, 11:26 AM CDT | Tornado Warning | JAN | Issaquena, Warren | 44 min |
| Apr 6, 11:30 AM CDT | Tornado Warning | JAN | Yazoo | 60 min |
| Apr 6, 12:10 PM CDT | Tornado Warning | JAN | Hinds, Warren | 60 min |
| Apr 6, 12:16 PM CDT | Tornado Warning | JAN | Madison | 59 min |
| Apr 6, 12:20 PM CDT | Flash Flood Warning | JAN | Yazoo | 2 hr |
| Apr 6, 12:27 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Warren | 3 hr |
| Apr 6, 12:55 PM CDT | Tornado Warning | JAN | Warren | 60 min |
| Apr 6, 12:57 PM CDT | Tornado Warning | JAN | Rankin | 43 min |
| Apr 6, 1:14 PM CDT | Tornado Warning | JAN | Madison | 26 min |
| Apr 6, 1:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 47 min |
| Apr 6, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 58 min |
| Apr 6, 1:32 PM CDT | Tornado Warning | JAN | Scott | 58 min |
| Apr 6, 1:41 PM CDT | Tornado Warning | JAN | Leake | 44 min |
| Apr 6, 1:43 PM CDT | Flash Flood Warning | JAN | Leake, Rankin, Scott | 2 hr |
| Apr 6, 1:43 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 47 min |
| Apr 6, 1:53 PM CDT | Tornado Warning | JAN | Hinds | 47 min |
| Apr 6, 2:17 PM CDT | Tornado Warning | JAN | Newton | 43 min |
| Apr 6, 2:23 PM CDT | Tornado Warning | JAN | Rankin | 42 min |
| Apr 6, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 60 min |
| Apr 6, 2:54 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 81 min |
| Apr 6, 3:10 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 45 min |
| Apr 6, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 44 min |
| Apr 6, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 44 min |
| Apr 6, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 46 min |
| Apr 6, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 44 min |
| Apr 6, 4:32 PM CDT | Tornado Warning | JAN | Lauderdale | 43 min |
| Apr 6, 4:33 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 42 min |
| Apr 6, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 46 min |
| Apr 6, 4:59 PM CDT | Tornado Warning | JAN | Washington | 46 min |
| Apr 6, 5:15 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Sunflower | 2 hr |
| Apr 6, 5:21 PM CDT | Tornado Warning | JAN | Humphreys | 44 min |
| Apr 6, 5:25 PM CDT | Tornado Warning | JAN | Issaquena | 45 min |
| Apr 6, 5:38 PM CDT | Tornado Warning | JAN | Sharkey, Yazoo | 57 min |
| Apr 6, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 48 min |
| Apr 6, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | 42 min | |
| Apr 6, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore | 40 min |
| Apr 6, 6:24 PM CDT | Flash Flood Warning | JAN | Hinds, Madison | 5 hr |
| Apr 6, 6:30 PM CDT | Tornado Warning | JAN | Warren | 45 min |
| Apr 6, 6:30 PM CDT | Tornado Warning | JAN | Madison, Yazoo | 75 min |
| Apr 6, 6:36 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 59 min |
| Apr 6, 6:44 PM CDT | Tornado Warning | JAN | Attala, Holmes | 51 min |
| Apr 6, 6:52 PM CDT | Flash Flood Warning | JAN | Attala, Leake, Rankin, Scott | 4 hr |
| Apr 6, 6:54 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 61 min |
| Apr 6, 8:37 AM CDT | Severe Thunderstorm Warning | JAN | Richland | 43 min |
| Apr 6, 8:47 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 43 min |
| Apr 6, 9:23 AM CDT | Severe Thunderstorm Warning | JAN | Richland | 42 min |
| Apr 6, 9:26 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 34 min |
| Apr 6, 9:27 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 43 min |
| Apr 6, 9:38 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 47 min |
| Apr 6, 9:44 AM CDT | Severe Thunderstorm Warning | JAN | West Carroll | 46 min |
| Apr 6, 9:54 AM CDT | Tornado Warning | JAN | Richland, West Carroll | 46 min |
| Apr 6, 10:13 AM CDT | Tornado Warning | JAN | East Carroll | 62 min |
| Apr 6, 10:44 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Richland | 41 min |
| Apr 6, 11:02 AM CDT | Tornado Warning | JAN | Madison | 43 min |
| Apr 6, 11:04 AM CDT | Tornado Warning | JAN | Richland | 46 min |
| Apr 6, 11:12 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 28 min |
| Apr 6, 11:33 AM CDT | Tornado Warning | JAN | Franklin | 42 min |
| Apr 6, 11:55 AM CDT | Tornado Warning | JAN | Madison | 60 min |
| Apr 6, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 60 min |
| Apr 6, 3:57 PM CDT | Tornado Warning | JAN | Morehouse | 43 min |
| Apr 6, 4:20 PM CDT | Severe Thunderstorm Warning | JAN | West Carroll | 45 min |
| Apr 6, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 28 min |
| Apr 6, 4:54 PM CDT | Tornado Warning | JAN | East Carroll, West Carroll | 46 min |
| Apr 6, 5:05 PM CDT | Severe Thunderstorm Warning | JAN | Richland | 60 min |
| Apr 6, 5:32 PM CDT | Tornado Warning | JAN | Richland | 43 min |
| Apr 6, 5:37 PM CDT | Tornado Warning | JAN | Franklin | 43 min |
| Apr 6, 5:41 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 44 min |
| Apr 6, 5:59 PM CDT | Tornado Warning | JAN | Madison | 46 min |
| Apr 6, 6:02 PM CDT | Tornado Warning | JAN | Tensas | 43 min |
Nearby
Flash Flood Warnings in Mississippi, 2003Flash Flood Warnings in Louisiana, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.